On the Category of Weakly Laskerian Cofinite Modules

  • Kamal Bahmanpour

Abstract

Let $R$ denote a commutative Noetherian (not necessarily local) ring and $I$ be an ideal of $R$. The main purpose of this note is to show that the category $\mathscr{WL}(R, I)_{\it cof}$ of $I$-cofinite weakly Laskerian $R$-modules forms an Abelian subcategory of the category of all $R$-modules.
Published
2014-08-12
How to Cite
Bahmanpour, K. (2014). On the Category of Weakly Laskerian Cofinite Modules. MATHEMATICA SCANDINAVICA, 115(1), 62-68. https://doi.org/10.7146/math.scand.a-18002
Section
Articles